# SDR A6WA201441250

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK IS CHAFED AT FS 551.00.  R & R LT SIDE SEAT TRACK & INSTALLED NEW SERVICEABLE SEAT TRACK IAW BA REO 601R-53-00-0485, CRJ200 SRM 51-42-02, 53-41-49, 53-21-49, 51-25-06, 51-25-16, 51-40-11 & 51-21-11.
